MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01957538

Медицинская библиотека · European journal of pediatrics · 1993

Imidazoline intoxication in children.

Mahieu L M, Rooman R P, Goossens E

Клинический случайСтатьяПеревод в очереди

Аннотация

A 15-month-old girl with rhinopharyngitis was treated with a nasal solution containing the imidazoline derivative naphazoline. She rapidly developed profound CNS depression with stupor, hypothermia, hypoventilation and bradycardia. All symptoms disappeared within 24 h. The symptomatology of 18 other paediatric cases of naphthylimidazoline exposure reported to the Belgian National Poison Centre, is also discussed. Imidazoline intoxication due to overdose or accidental ingestion but also after normal therapeutic usage is frequent in children. It can cause severe CNS depression, especially in very young children. For these reasons vasoconstrictor imidazoline containing solutions should be prescribed with caution and kept out of reach of children.

Для цитирования: Mahieu L M, Rooman R P, Goossens E. Imidazoline intoxication in children.. European journal of pediatrics. 1993. DOI: 10.1007/bf01957538.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.